# SDR USAA2012012000001

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 62,220 hours, 41,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 05146R1015
- Condition: Cracked
- Location: Cockpit
- Part time: 16,217 hours, 10,270 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EN ROUTE FROM ORD TO CLT, CREW REPORTED THE R1 WINDOW PANE CRACKED AND SPREAD RAPIDLY.  AFTER REFERRING TO QRH PROCEDURES, IT WAS DETERMINED TO PROCEED TO THE NEAREST SUITABLE AIRPORT WHICH WAS CMH.  FLIGHT DIVERTED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE R1 WINDSHIELD PER J/C 03L10156001.
